Alert archive / Maine / Wind Advisories in 2013
Wind Advisory 4, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Feb 16, 2013, 3:36 PM EST for 11 counties in Maine; 8 counties in New Hampshire. It took effect at Feb 17, 2013, 9:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2013, 3:36 PM EST (20:36 UTC)
- In effect from
- Feb 17, 2013, 9:00 AM EST
- Expired
- Feb 17, 2013, 10:58 PM EST
- In force
- 14 hr
- Issued by
- NWS Gray, ME
Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 467 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
793 WWUS71 KGYX 162036 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 336 PM EST SAT FEB 16 2013 ...WINDY CONDITIONS EXPECTED TO DEVELOP SUNDAY AND LAST WELL INTO SUNDAY NIGHT... MEZ007>009-012>014-018>028-NHZ001>010-013-014-170445- /O.NEW.KGYX.WI.Y.0004.130217T1400Z-130218T0500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 336 PM EST SAT FEB 16 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH SUNDAY AND SUNDAY EVENING. A FEW HIGHER GUSTS POSSIBLE ON THE MID COAST OF MAINE. * TIMING...SUNDAY AND SUNDAY EVENING. * IMPACTS...SCATTERED POWER OUTAGES AND DOWNED TREE LIMBS. HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTIES AT TIMES...ESPECIALLY ON BRIDGES. THESE WIND GUSTS WILL LIKELY COMBINE WITH FALLING LIGHT TO OCCASIONALLY MODERATE SNOW ON THE COASTAL PLAIN...ALLOWING FOR REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
4 follow-up statements
701 WWUS71 KGYX 170306 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1006 PM EST SAT FEB 16 2013 ...WINDY CONDITIONS EXPECTED TO DEVELOP SUNDAY AND LAST WELL INTO SUNDAY NIGHT... MEZ007>009-012>014-018>028-NHZ001>010-013-014-171115- /O.CON.KGYX.WI.Y.0004.130217T1400Z-130218T0500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 1006 PM EST SAT FEB 16 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SUNDAY AND SUNDAY EVENING. * IMPACTS...SCATTERED POWER OUTAGES AND DOWNED TREE LIMBS. HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTIES AT TIMES... ESPECIALLY ON BRIDGES. THESE WIND GUSTS WILL LIKELY COMBINE WITH FALLING LIGHT TO OCCASIONALLY MODERATE SNOW ON THE COASTAL PLAIN...ALLOWING FOR REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$ LEGRO
310 WWUS71 KGYX 170754 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 254 AM EST SUN FEB 17 2013 ...WINDY CONDITIONS EXPECTED TO DEVELOP TODAY AND THEN LAST WELL INTO TONIGHT... MEZ007>009-012>014-018>028-NHZ001>010-013-014-172100- /O.CON.KGYX.WI.Y.0004.130217T1400Z-130218T0500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 254 AM EST SUN FEB 17 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TODAY THROUGH THIS EVENING. * IMPACTS...SCATTERED POWER OUTAGES AND DOWNED TREE LIMBS. HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTIES AT TIMES... ESPECIALLY ON BRIDGES. THESE WIND GUSTS WILL LIKELY COMBINE WITH FALLING LIGHT TO OCCASIONALLY MODERATE SNOW ON THE COASTAL PLAIN...ALLOWING FOR REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
775 WWUS71 KGYX 172007 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 307 PM EST SUN FEB 17 2013 ...WINDY CONDITIONS EXPECTED INTO TONIGHT... MEZ007>009-NHZ001-002-172115- /O.CAN.KGYX.WI.Y.0004.000000T0000Z-130218T0500Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...COLEBROOK...BERLIN...LANCASTER 307 PM EST SUN FEB 17 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND ADVISORY. $$ MEZ012>014-018>028-NHZ003>010-013-014-180415- /O.CON.KGYX.WI.Y.0004.000000T0000Z-130218T0500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD... SANFORD...BERWICK...NORTH WINDHAM...GORHAM...BRIDGTON... LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE... WINTERPORT...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 307 PM EST SUN FEB 17 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...SCATTERED POWER OUTAGES AND DOWNED TREE LIMBS POSSIBLE. HIGH PROFILE VEHICLES MAY EXPERIENCE DIFFICULTIES AT TIMES...ESPECIALLY ON BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
988 WWUS71 KGYX 180358 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1058 PM EST SUN FEB 17 2013 MEZ012>014-018>028-NHZ003>010-013-014-180500- /O.CAN.KGYX.WI.Y.0004.000000T0000Z-130218T0500Z/ SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD... FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD... SANFORD...BERWICK...NORTH WINDHAM...GORHAM...BRIDGTON... LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE... WINTERPORT...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH... TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN... ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 1058 PM EST SUN FEB 17 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND ADVISORY. $$ LEGRO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Feb 16, 12:35 PM EST, 3 hours 1 minute earlier.
Area forecast discussion, Feb 16, 12:35 PM EST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1235 PM EST SAT FEB 16 2013
.SYNOPSIS...
A WEAK DISTURBANCE WILL TRACK NORTH ALONG A COLD FRONT SITUATED
JUST OFFSHORE THIS MORNING, PRODUCING A PERIOD OF LIGHT SNOW ALONG
THE COASTAL PLAIN. LOW PRESSURE WILL DEVELOP OFF THE ATLANTIC
COAST TONIGHT AND RAPIDLY INTENSIFY AS IT MOVES NORTHEAST INTO THE
CANADIAN MARITIMES BY LATE SUNDAY. ANOTHER PRECIPITATION EVENT IS
LIKELY MIDWEEK BUT AT THIS TIME DOES NOT APPEAR SIGNIFICANT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1230 PM UPDATE...MINOR CHANGES TO THE GOING FORECAST. DID LOWER POPS
A BIT FOR THE REMAINDER OF THE AFTERNOON AS FORCING FOR PRECIP HAS
WEAKENED. OTHERWISE...STILL LOOKING OVER THE 12Z MODEL GUIDANCE FOR
LATER TONIGHT AND TOMORROW. STILL SIGNIFICANT DISCREPANCIES.
935 AM UPDATE...BAND OF SNOW THAT HAS MAINLY BEEN AFFECTING THE
COASTAL PLAIN EARLY THIS MORNING IS GRADUALLY SHIFTING EAST.
HOWEVER...SOME OCCASIONAL LIGHT SNOW SHOULD OCCUR FROM TIME TO TIME
TODAY...AND MAY EVEN MIX WITH A LITTLE LIGHT RAIN AT THE IMMEDIATE
COAST. LITTLE IF ANY ACCUMULATION IS EXPECTED FOR THE DAYLIGHT
HOURS. WE ARE STILL ASSESSING INCOMING 12Z GUIDANCE FOR TONIGHT AND
SUNDAY...AND WILL MAKE ADJUSTMENTS TO CURRENT HEADLINES THIS
AFTERNOON.
635 AM...THE POST FRONTAL BAND OF SNOW SHOULD EXIT THE COAST BY
LATER THIS MORNING ALONG WITH THE UPPER SUPPORT. STILL EXPECT
AROUND AN INCH OF ACCUMULATION MAINLY ALONG THE COASTAL PLAIN WITH
THIS FEATURE. I ADJUSTED 1ST PERIOD POPS BASED ON RADAR TRENDS
WITH OTHER GRIDS ADJUSTED BASED ON MESONET.
PREV DISC...
AT 07Z...THE COLD FRONT WAS SITUATED JUST OFFSHORE. GOES WATER
VAPOR SHOWED AN IMPULSE RACING NORTHEAST ALONG WITH A WEAK SURFACE
REFLECTION AND AN AREA OF LIGHT PRECIPITATION UPSTREAM OF THE
FORECAST AREA OVER SOUTHERN AND CENTRAL NEW ENGLAND. THIS AREA
WILL CROSS OUR COASTAL PLAIN THIS MORNING AND MAY DEPOSIT AROUND
AN INCH OF SNOW BEFORE THE ACTIVITY EXITS TO OUR EAST BY EARLY
AFTERNOON. HIGHS TODAY WILL RANGE FROM NEAR 30 IN THE MOUNTAINS TO
THE UPPER 30S NEAR THE COAST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
POTENT UPPER TROUGH AND COLD AIR INJECTION GIVES RISES TO A
RAPIDLY DEEPENING OCEAN LOW WELL OFF THE MID ATLANTIC COAST
TONIGHT AND SUNDAY. THE FORECAST TRACK BY AVAILABLE MODEL SUITE
IS SOUTH AND EAST OF THE 40N/70W BENCHMARK WITH A TIGHT WEST TO
EAST GRADIENT IN SNOW AMOUNTS ACROSS THE FORECAST AREA. A SLIGHTLY
FURTHER WEST TRACK COULD BRING MINIMAL WARNING SNOWS TO AT LEAST A
PORTION OF THE WATCH AREA ON SUNDAY AND THUS WE WILL HOLD ON TO
THE WINTER STORM WATCH FOR NOW. NORTHERLY WINDS WILL STEADILY
INCREASE OVERNIGHT AND SUNDAY AS THE GRADIENT TIGHTENS QUICKLY IN
RESPONSE TO THE DEEPENING OFFSHORE STORM.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
SUNDAY NIGHT INTO MONDAY MORNING THE LARGE LOW PRESSURE SYSTEM
AFFECTING NORTHERN NEW HAMPSHIRE WILL BE VERTICALLY STACKED AND
LIFTING STEADILY TOWARDS THE CANADIAN MARITIMES. MODEL SNOW TOTALS
FOR THIS TIME PERIOD INCLUDING SREF PROBABILITIES ONLY SHOW A FEW
INCHES OVER WALDO...KNOW...LINCOLN AND PERHAPS EASTERN KENNEBEC AND
SOUTHEASTERN SOMERSET COUNTIES...MAYBE NOT EVEN ENOUGH FOR AN
ADVISORY.
COLD AIR WILL HAVE ALREADY EDGED INTO THE REGION MONDAY MORNING
WITH SUBZERO TEMPERATURES NORTH AND SINGLE DIGITS ACROSS THE SOUTH
AS DRY AIR WORKS IN WITH PRECIPITATION QUICKLY EXITING EAST. AFTER A
CHILLY START DAYTIME HIGHS WILL REACH THE TEENS NORTH TO UPPER 20S
SOUTH. CAA WILL CONTINUE THROUGHOUT THE DAY MONDAY ON GUSTY NW
WINDS.
TEMPERATURES MODERATE ON TUESDAY WITH HIGHS REACHING THE UPPER 30S
TO LOWER 40S ACROSS THE COASTAL PLAIN AS LOW PRESSURE LIFTS INTO
EASTERN CANADA DRAGGING A WARM FRONT UP FROM THE SOUTHWEST. A WINTRY
MIX IS POSSIBLE AT THE INTERFACE OF SNOW TO THE NORTH AND RAIN TO
THE SOUTH AS THE SYSTEM MOVES EAST WEDNESDAY AND THURSDAY. HIGH
PRESSURE BUILDS IN FOR FRIDAY AND SATURDAY.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SUNDAY/...AREAS OF MVFR POSSIBLE THIS MORNING
IN LIGHT SNOW. AREAS OF MVFR OVERNIGHT INTO SUNDAY WITH LCL IFR
POSSIBLE VCNTY OF THE COAST IN LIGHT SNOW AND BLOWING SNOW.
NORTHERLY WINDS WILL GUST TO 30 KT LATE TONIGHT AND SUNDAY.
LONG TERM...MVFR CONDITIONS IMPROVING MONDAY MORNING OVER EASTERN
TAF SITES AS SHOWERS END. GUSTY NW WINDS EXPECTED MONDAY.
OTHERWISE VFR MONDAY AND TUESDAY. DETERIORATING CONDITIONS FROM
WEST TO EAST LATE TUESDAY INTO WEDNESDAY IN MIXED PRECIPITATION AS
A FRONTAL SYSTEM MOVES ACROSS THE AREA.
&&
.MARINE...
SHORT TERM /THROUGH SUNDAY/...SEAS CONTINUE TO SUBSIDE AND THE
SCA HAS BEEN ALLOWED TO EXPIRE. NO CHANGE TO GALE AND STORM WATCH
AREA AS SEAS AND NORTHERLY WINDS ARE EXPECTED TO STEADILY INCREASE
OVERNIGHT INTO SUNDAY IN RESPONSE TO RAPIDLY DEEPENING OCEAN
LOW.
LONG TERM...GALES WILL CONTINUE INTO MONDAY AS LOW PRESSURE PULLS
AWAY TO THE EAST. SMALL CRAFT CONDITIONS ARE LIKELY TUESDAY NIGHT
THROUGH FRIDAY AS A SERIES OF FRONTS MOVE ACROSS THE WATERS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM THIS EVENING THROUGH SUNDAY AFTERNOON
FOR MEZ021-022-025>028.
NH...NONE.
MARINE...GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ANZ151-153.
STORM WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ANZ150-152-154.
&&
NEAR TERM...MLEHazardous weather outlook, Feb 16, 3:25 PM EST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 325 PM EST SAT FEB 16 2013 MEZ007>009-012-013-018>020-NHZ001>010-013-172030- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM- 325 PM EST SAT FEB 16 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ014-021>028-NHZ014-172030- SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 325 PM EST SAT FEB 16 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-172030- PENOBSCOT BAY-CASCO BAY- 325 PM EST SAT FEB 16 2013 ...GALE WARNING IN EFFECT FROM 4 AM SUNDAY TO NOON EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-172030- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 325 PM EST SAT FEB 16 2013 ...STORM WARNING IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:19 PM EST | Gale Warning | GYX | 54 hr | |
| Feb 16, 3:19 PM EST | Storm Warning | GYX | 32 hr | |
| Feb 16, 3:31 PM EST | Winter Weather Advisory | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 31 hr |
Nearby
Wind Advisories in Maine, 2013Wind Advisories in New Hampshire, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.